Drug-induced hyperthermia inHuntington’s disease
作者: D. GaasbeekP. NaardingT. StorH. P. H. Kremer
作者单位: 1Nursing Home “Heemhof”
2Dept. of Psychiatry, University Medical Center “St. Radboud”
3Dept. of Neurology, University Medical Center “St. Radboud”
刊名: Journal of Neurology, 2004, Vol.251 (4), pp.454-457
来源数据库: Springer Nature Journal
DOI: 10.1007/s00415-004-0355-x
关键词: neuroleptic malignant syndrome (NMS)serotonin syndromeHuntington’s disease
英文摘要: Abstract. (#br)Until now, only three patients with Huntington’s disease(HD) and a neuroleptic malignant syndrome (NMS) have beenreported in the literature. We describe four cases with advancedstage Huntington’s disease who within a period of one yeardeveloped drug-induced hyperthermia, either the neurolepticmalignant syndrome, or the serotonin syndrome. Possiblecontributing factors that may have been specific for HD patientscould be identified and included advanced neurological diseasewith severe illness, occurrence in summer, with possibleinfectious disease, dehydration, and pre-existingextra-pyramidal signs that may mask incipient NMS/serotoninsyndrome. Measures to avoid these potentially lifethreateningconditions are discussed.
全文获取路径: Springer Nature  (合作)
分享到:
来源刊物:
影响因子:3.578 (2012)

×
关键词翻译
关键词翻译
  • hyperthermia 高温症
  • induced 感应的